# SDR NWAA074196307

- Difficulty date: November 7, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 76,610 hours, 9,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1140 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND 3 HOLES WITH CRACK INDICATIONS ON FRAME AND CRACKED FRAME WEB DOUBLER AT BS 1140 S10R TENSION TIE AREA.  REPAIRED PER EA 63-211005.
